Worksheet

Time and Calendar

Question 1: Answer the following questions:

- •Which month comes just after May? June
- How much time does the minute hand take to go from one number to the next number? <u>5 Minutes</u>
- How many minutes are there in 1 hour? 60 minutes

Question 2: Draw hands of the clocks to show the time:

• 10:05



• 5:15



• 11:40



• 1:40



Question 3: Write down the time shown by each of the following clocks:



11:10



Question 4: Write the time shown by each of the following clocks:





Question 5: Write the time using a.m. or p.m.:

- •10 minutes after midnight = 12:10 A.M.
- 5:45 in the evening = 5:45 P.M.
- •12:10 in the afternoon = **12:10 P.M.**
- •11:50 in the morning = **11:50 A.M.**
- 5:35 in the morning = **5:35 A.M.**
- •12:05 in the night = **12:05** A.M.
- •8:15 in the morning = 8:15 A.M.
- •4:10 in the evening = 4:10 P.M.

Question 6: Write a.m. or p.m. in the given blank spaces to make the sentences correct:

- Piyush comes back from school at 2:00 P.M.
- •Shilpa cleans her teeth at 6:30 A.M.
- •You take your lunch at 1: 00 P.M.
- Divya goes to school at 7:30 A.M.

Question 7: What time will it be:

•3 hours after 11:10 p.m.? = 2:30

Question 8: Convert the following into weeks and days:

Question 9: Convert the following into seconds:

•32 minutes 1 minute = 60 seconds 32 x 60 = **1920 seconds**

•12 minutes 12 x 60 = **720 seconds**

Question 10: Convert the following into days:

•10 months 12 days. 1 month - 30 days 10 x 30 = 300 +12 = **312 days**

•8 months 8 x 30 = **240 days** **Question 11: Answer the following questions:**

Manvar started dreaming at 11:50 p.m. His dream lasted for 40 minutes. When did his dream end?

Answer : 11:50 p.m. + 40 minutes 11:50 p.m. +10 = 12:00 a.m. Manvar's drama ended at 12:30 a.m. + 30 minutes = 12:30 a.m.

Shinde started playing volleyball at 4:45 p.m. He played for 1 hour 15 minutes. When did he stop playing?

Answer : Started playing at = 4:45 p.m Played for = 1 hour 15 minutes He stopped at 6:00 p.m.

A ferry boat started to sail at 11:30 a.m. It completed the journey at 3:10 p.m. How long did it sail?

Answer: 11:30 to 2:30 = 3 hours 2:30 to 3:10 = 40 minutes Total time taken = 3 hours 40 minutes.

Ragini started her dance practice at 5:40 p.m. and stopped it at 7:10 p.m. How long did she practice?

Answer: 5:40 p.m - 6:40 p.m = 1 hour6:40 p.m to 7:10 p.m = 30 minutesTotal time taken = 1 hour 30 minutes

Question 12: Kavita's school was closed from 15 December onwards for 28 days. On what date did the school reopen?

Answer : Kavita school was closed from 15 December and on May 28 days school was reopened on 12 January. 15 days from 15 december = 12 january.

Question 13: What date is 23 days before 8th June?

Answer : 16th may June - 8days may - 23 - 8 = 15 may has 31 days so, 31- 15 = 16 may Question 14: How many days are there from 8th August to 9th September?

Answer: 32 days

Question 15: Salman's half-yearly exams begin on 18th October. He starts his revision 35 days earlier. When did he start his revision?

Answer : 18 days of October subtracted from 35 = 17 days, and 30 days of September - 17 = 13

13 september

Question 16: If it is 12 o'clock in the day, we say the time is 12 p.m.

Question 17: You usually take your breakfast at 8:00 a.m.

Question 18: 1:30 after mid-night = 1:30 <u>a.m.</u>

Question 19: Convert the following into months and days : 1 month = 4 weeks 1 month = 30 days

- •10 weeks 2 months 2 weeks
- •52 weeks 13 months
- •121 days 4 months 1 day

Question 20: Convert the following into minutes and seconds: 1 minute = 60 seconds

- •1840 seconds 30 minutes 40 seconds
- •720 seconds 12 minutes
- •400 seconds 6 minutes 40 seconds